Alert archive / Florida / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 140, NWS Tallahassee, FL

August 12, 2007Gadsden County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 12, 2007, 3:05 PM EDT for Gadsden County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 12, 2007, 3:05 PM EDT (19:05 UTC)
Expired
Aug 12, 2007, 3:28 PM EDT
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Counties, with a storm outline in the text

County Gadsden County, FL

The radar

The Tallahassee radar (KTLH), 25 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2378 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2378 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 121905
SVRTAE
FLC039-121945-
/O.NEW.KTAE.SV.W.0140.070812T1905Z-070812T1945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 PM EDT SUN AUG 12 2007

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN GADSDEN COUNTY IN FLORIDA...

* UNTIL 345 PM EDT

* AT 254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CONCORD...OR ABOUT 15 MILES NORTH OF TALLAHASSEE...AND MOVING SOUTH
  AT 5 TO 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FREEMONT BY 310 PM EDT...
  RICH BAY BY 315 PM EDT...
  SCOTLAND BY 325 PM EDT...
  GIBSON BY 335 PM EDT...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3070 8446 3068 8444 3068 8431 3065 8431
      3062 8432 3056 8439 3049 8441 3046 8446

$$

85-GIBBS
1 follow-up statement
000 
WWUS52 KTAE 121928
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT SUN AUG 12 2007

FLC039-121938-
/O.CAN.KTAE.SV.W.0140.000000T0000Z-070812T1945Z/
GADSDEN FL-
328 PM EDT SUN AUG 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GADSDEN COUNTY IS
CANCELLED...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3070 8446 3068 8444 3068 8431 3065 8431
      3062 8432 3056 8439 3049 8441 3046 8446

$$

18-WOOL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:22 PM EDT, 43 minutes earlier.

Area forecast discussion, Aug 12, 2:22 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
222 PM EDT SUN AUG 12 2007

.SHORT TERM...ANOTHER HOT AND STEAMY AFTERNOON ACROSS THE
AREA...ALTHOUGH NOT QUITE AS BAD AS YESTERDAY. TEMPS GENERALLY 5
DEGREES OR SO COOLER THAN SAME TIME YESTERDAY. CONVECTION
INITIATED EARLIER TODAY STARTING OUT OVER THE PANHANDLE AND
SOUTHWEST GEORGIA. OUTFLOWS NOW EXPANDING OUTWARD WHICH SHOULD
HELP SPREAD THE ACTIVITY ACROSS MOST OF THE REMAINDER OF THE CWA
THROUGH THE AFTERNOON AND EARLY EVENING. MAY SEE SOME ISOLATED
PULSE SEVERE BUT MOSTLY LOOKING AT HEAVY RAIN WITH INTENSE
LIGHTNING. WITH LACK OF SIGNIFICANT FORCING...SHOULD SEE AN EARLY
END THIS EVENING WITH THE SUNSET.

SFC TROUGH WHICH HAS BEEN HELPING KICK OFF STORM ACTIVITY LAST TWO
DAYS WILL FURTHER WEAKEN ON MONDAY WITH RIDGE AXIS EXTENDING FROM
UPPER HIGH DROPPING SOUTH ACROSS NORTH FLORIDA. AS THE RIDGE AXIS
DROPS SOUTH...EXPECT DRIER AND SLIGHTLY MORE STABLE AIR MASS TO
SETTLE ACROSS THE AREA. THIS IS REFLECTED IN SLIGHTLY LOWER
DEWPOINTS AND WARMER TEMPERATURES FOR MONDAY AFTERNOON. GUIDANCE
POPS ARE VIRTUALLY NIL FOR MONDAY...BUT POPS HAVE BEEN TOO LOWER
FOR LAST TWO DAYS SO HAVE BUMPED POPS ABOVE 20 PERCENT FOR ALL BUT FAR
NORTHERN ZONES. WITH LOWER DEWPOINTS...HEAT INDEX READING STAY
BELOW 110 SO NO HEAT ADVISORY NEEDED AT THE MOMENT.

HOT AND DRY PATTERN CONTINUES FOR TUESDAY WITH TEMPS PUSHING 100
DEGREES ONCE AGAIN. DEWPOINTS STAY A BIT LOWER LIKE MONDAY...SO
HEAT INDEX VALUES WILL BE MARGINAL FOR HEAT ADVISORY. GUIDANCE IS
DRY FOR TUESDAY...BUT GIVEN TIME OF YEAR AND PERSISTENCE...HAVE
GONE WITH 20 PERCENT FOR MOST LOCATIONS.

.LONG TERM...HOT AND MOSTLY RELATIVE DRY PATTERN WILL PERSIST
THROUGH MUCH OF THE WEEK AND AREA REMAINS ON THE EASTERN FLANK OF
STRONG UPPER RIDGE. PATTERN MAY BEGIN TO RETURN CLOSER TO CLIMO BY
NEXT WEEKEND WITH COOLER TEMPS AND MORE AFTERNOON CONVECTION.

&&

.AVIATION...NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS
THE FLORIDA PANHANDLE...SOUTHEAST ALABAMA AND INTO SOUTHWEST
GEORGIA. TERMINALS FROM KPFN TO KDHN AND KABY WILL CONTINUED TO BE
THREATENED INTO THE EARLY EVENING WITH ACTIVITY LIKELY WORKING EAST
TOWARD KTLH AND KVLD BY LATER IN THE AFTERNOON. ANY STORM WILL HAVE
THE POTENTIAL TO REDUCE VIS/CIGS INTO THE IFR RANGE FOR A PERIOD IN
ADDITION TO GUSTY WINDS OVER 30KTS AND INTENSE LIGHTNING. STORMS
DIMINISH DURING MID TO LATE EVENING HOURS. AREAS OF MVFR CIGS/BR
DEVELOP AFTER MIDNIGHT ACROSS THE AREA. TERMINALS WHICH RECEIVE RAIN
THROUGH THE EVENING HOURS WILL BECOME LIKELY CANDIDATES FOR A PERIOD
OF IFR VIS LATE TONIGHT/EARLY MONDAY. AFTER ANY EARLY MORNING
VIS/CIG RESTRICTIONS THE REMAINDER OF MON/MON EVENING LOOKS TO HAVE
GENERAL VFR CONDITIONS WITH ONLY ISOLATED AFTERNOON STORMS.

&&

.MARINE...WEAK PRESSURE PATTERN WILL REMAIN IN PLACE FOR THROUGH
MUCH OF THE WEEK WITH WINDS AND SEAS REMAINING MINIMAL.

&&

.FIRE WEATHER...SHOULD CONTINUE TO BE ENOUGH LOW LEVEL MOISTURE TO
KEEP RH VALUES ABOVE CRITICAL VALUES THROUGH THE MIDDLE OF THE
WEEK. NO HEADLINES NEEDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  75  99  73 100  76 /  30  20  10  20  10
PANAMA CITY  80  96  81  97  81 /  20  20  10  20  10
DOTHAN       76  99  75 101  75 /  30  20  10  10  10
ALBANY       75 100  75 102  75 /  30  10  10  10  10
VALDOSTA     73  99  73 100  74 /  30  20  10  20  10
CROSS CITY   74  97  73  98  76 /  30  30  10  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

CAMP/MROCZKA
Hazardous weather outlook, Aug 12, 5:19 AM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
519 AM EDT SUN AUG 12 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-130930-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
519 AM EDT SUN AUG 12 2007 /419 AM CDT SUN AUG 12 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A WEAK SURFACE TROUGH WILL DROP DOWN INTO THE TRI-STATE AREA TODAY.
SHOWERS AND THUNDERSTORMS...SOME STRONG TO POSSIBLY SEVERE WITH
INTENSE LIGHTNING...SMALL HAIL...HEAVY DOWNPOURS AND GUSTY WINDS
WILL DEVELOP ALONG AND AHEAD OF THIS BOUNDARY THIS AFTERNOON AND
CONTINUE INTO THE EARLY EVENING. AFTERNOON TEMPERATURES ARE
FORECAST TO BE A FEW DEGREES COOLER THAN THE PAST SEVERAL DAYS AND
THEREFORE HEAT INDICES WILL ALSO BE LOWER. INSTEAD OF HEAT INDICES
IN THE 110 TO 115 RANGE...WE SHOULD SEE READINGS FROM 105 TO 109.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THE SURFACE TROUGH IS EXPECTED TO PUSH SOUTH OF THE AREA AS AN
UPPER LEVEL TROUGH DEEPENS EAST OF THE FLORIDA PENINSULA. AS A
RESULT...A DEEP LAYER OF NORTHERLY WINDS WILL TRANSPORT A MUCH
DRIER AIRMASS INTO THE LOCAL REGION. THIS WILL DECREASE
THUNDERSTORM DEVELOP AND INCREASE DAYTIME TEMPERATURES BACK TO
AROUND THE CENTURY MARK FOR THE FIRST HALF OF THE WEEK. HOWEVER...
HEAT INDICES SHOULD REMAIN IN THE 105 TO 109 RANGE DUE TO THE
DRIER AIR IN PLACE AT THE SURFACE. AN UPPER LEVEL DISTURBANCE MAY
BRING A RETURN TO NEAR NORMAL TEMPERATURES AND INCREASING RAIN
CHANCES TOWARD THE END OF THE WEEK INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BARRY

In the hours before

Special weather statement, Aug 12, 2:11 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
211 PM EDT SUN AUG 12 2007

GAZ125-121845-
DOUGHERTY-
211 PM EDT SUN AUG 12 2007

...A SIGNIFICANT WEATHER ALERT REMAINS IN EFFECT FOR DOUGHERTY
COUNTY IN GEORGIA...

* UNTIL 245 PM EDT

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATED A STRONG THUNDERSTORM NEAR ALBANY...MOVING NORTHWEST AT 5
MPH.

PEA SIZE HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS
STORM. WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.
WINDS OF THIS STRENGTH CAN DOWN TREE LIMBS AND OTHER WEAK TREES.

ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

14-MROCZKA
Special weather statement, Aug 12, 2:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT SUN AUG 12 2007

GAZ155-121915-
SEMINOLE-
225 PM EDT SUN AUG 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SEMINOLE COUNTY IN
SOUTHWEST GEORGIA...

* UNTIL 315 PM EDT

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTH OF DONALSONVILLE...MOVING
SOUTHEAST AT 5 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Aug 12, 2:27 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
227 PM EDT SUN AUG 12 2007

ALZ068-FLZ007-009-121915-
GENEVA-HOLMES-INLAND WALTON-
127 PM CDT SUN AUG 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GENEVA...HOLMES AND WALTON
COUNTIES...

* UNTIL 215 PM CDT

AT 116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GENEVA TO HOWELLS...
OR ALONG A LINE EXTENDING FROM GENEVA TO 18 MILES WEST OF GENEVA.
THESE STORMS WERE NEARLY STATIONARY.

THESE STORMS WILL BE NEAR...
  SAMSON BY 215 PM CDT.

WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

18-WOOL
Special weather statement, Aug 12, 2:37 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
237 PM EDT SUN AUG 12 2007

FLZ013-014-121915-
CALHOUN-GULF-
137 PM CDT SUN AUG 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR CALHOUN AND GULF
COUNTIES NORTH FLORIDA...

* UNTIL 215 PM CDT

AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF CALLAWAY...MOVING SOUTHEAST
AT 5 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Aug 12, 2:51 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
251 PM EDT SUN AUG 12 2007

FLZ016-017-121945-
GADSDEN-LEON-
251 PM EDT SUN AUG 12 2007

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GADSDEN AND LEON
COUNTIES IN NORTH FLORIDA...

* UNTIL 345 PM EDT

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTH OF WHIGHAM...OR 16 MILES SOUTHWEST
OF CAIRO...MOVING SOUTH AT 5 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Aug 12, 2:52 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
252 PM EDT SUN AUG 12 2007

FLZ026-121930-
LIBERTY-
252 PM EDT SUN AUG 12 2007

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR LIBERTY COUNTY...

* UNTIL 330 PM EDT

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF
BLOUNTSTOWN TO 22 MILES SOUTH OF BLOUNTSTOWN...MOVING SOUTHEAST AT
15 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

18-WOOL

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 2:36 PM EDTSevere Thunderstorm WarningTAEJackson39 min
Aug 12, 3:01 PM EDTSevere Thunderstorm WarningTAELeon29 min
Aug 12, 3:24 PM EDTSevere Thunderstorm WarningTAEGulf35 min
Aug 12, 5:16 PM EDTSpecial Marine WarningTAE59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.